# SDR SWAA2021111528049

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192AR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 192AR AT LOWER FUSELAGE ; 2021-466054 / [01] APPLIED CONDUCTIVE COATING ON REPAIR AREAS ON ACCESS PANEL 192AR AS PER B737-700 SRM 51-70-05-2R-1 REPAIR 1 PARA. 4.G. AND B737-700 SRM 51-70-05-2R-0 REPAIR GENERAL PARA. 4.O. TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 95100198. DUE DATE: 15-JAN-22.; [02] REPAIRED ACCESS PANEL 192AR AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-1 REPAIR 1. TOOL USED CALIPER P/N: 500-197-30; S/N:A18234364; DUE DATE: 25/SEP/22; HOT BONDER P/N HCS9200B; S/N 18175478; DUE DATE: 05-AUG-22; HOTBONDER:P/N:HCS9200B-AV S/N:18196126 DUE DATE:27-JAN-22; MULTIMETER P/N: FLUKE 87 S/N: 95100198. DUE DATE: 15-JAN-22. SEE INDIVIDUAL SIGN OFFS BELOW.; [03] INSPECTED AND VERIFIED TASK.SEE INDIVIDUAL SIGN OFFS BELOW
